Skip to main content

Drug-Induced Akathisia

Drug-Induced Akathisia

An adverse drug reaction is an effect of a drug that is not wanted and may be harmful. Everyone's reaction to a drug is different because of how their body handles it. Any drug can cause a reaction. Your child may have a problem with a drug that the doctor orders or with a drug that you buy over the counter. A drug reaction can happen at any time during treatment. A drug allergy is one kind of adverse drug reaction. A drug allergy is an overreaction of the immune system to the drug. An adverse reaction may happen right away after your child takes a dose or after your child has been taking the drug for a long time. It can even happen after your child stops taking the drug. The reaction can be mild or more serious. A mild reaction may cause an upset stomach. A very bad reaction may damage the liver or kidneys.

1 popular Drug-Induced Akathisia drugs
  • $6.55+
    Loreev XR
    Lorazepam, Lorazepam Intensol
    See prices

New! No Prescription? No problem.

Affordable Online Care is here! Answer a few questions about your concern and receive a treatment plan in as little as 15 minutes, from a board-certified provider, 100% online.

Learn more
Illustration of a prescription hand off from one mobile phone to another